# SDR SIMA202002065009

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 21,309 hours, 15,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 969-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT. FUSELAGE SKIN HAS AREA OF DAMAGE BETWEEN FS 969.00 AND 985.00 AT STR 27.-C/A-C/W REPAIR IAW ERS-CR-53MR-4025
